Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from depression, suicidal lately. On solpadol and tramadol for arthritis

Hi -I have suffered from depression and I also have to take solpadol and tramadol for arthritis. Can these make my depression worse?i think I may be addicted but don't know if I could cope with withdrawal. I take about 4 x 50mg tramadol each day and 4 x Solpadol, sometimes 6. I am also on 200mg sertraline daily but I have been suicidal lately.
Thank you.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to health care Magic.
Suicidal thoughts are not the solution of any problems. If you are depressed or suffering from nervous breakdown , you should contact you psychiatrist. Which will re-access you and ensure that you get the proper dose according to the state of your depression.
I hope i have answered your question
Have a great day.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor